List of publications of Alexander Zuyev

Books

  1. Zuyev A.L. Partial Stabilization and Control of Distributed Parameter Systems with Elastic Elements. - Springer, 2015. - 232 p.
  2. Zuyev A.L., Ignatyev A.O., Kovalev A.M. Stability and Stabilization of Nonlinear Systems. - Kiev: Naukova Dumka, 2013. - 431 p. (in Russian)

Journal papers and book chapters

2017

  1. Zuyev A., Grushkovskaya V. Motion planning for control-affine systems satisfying low-order controllability conditions, International Journal of Control. - 2017. - Vol. 90. - P. 2517-2537.
  2. Zuyev A., Seidel-Morgenstern A., Benner P. An isoperimetric optimal control problem for a non-isothermal chemical reactor with periodic inputs, Chemical Engineering Science. - 2017. - Vol. 161. - P. 206-214.
  3. Grushkovskaya V.V., Zuyev A.L. Two-point problem for systems satisfying the controllability condition with Lie brackets of the second order, Journal of Mathematical Sciences. - 2017. - Vol. 220, No. 3. - P. 301-317.

2016

  1. Zuyev A. Exponential stabilization of nonholonomic systems by means of oscillating controls, SIAM Journal on Control and Optimization. - 2016. - Vol. 54. - P. 1678-1696.
  2. Zuyev A., Benner P. Local steering problem for a class of control-affine systems with application to continuous crystallization processes, PAMM - Proceedings in Applied Mathematics and Mechanics. - 2016. - Vol. 16, No.1. - P. 831-832.

2015

  1. Zuyev A., Sawodny O. Modelling and control of a shell structure based on a finite dimensional variational formulation, Mathematical and Computer Modelling of Dynamical Systems. - 2015.- Vol. 21. - P. 591-612.
  2. Zuyev A. Reachable sets of quasilinear hyperbolic control systems with applications to separation processes, PAMM - Proceedings in Applied Mathematics and Mechanics. - 2015. - Vol. 15, No. 1, P. 647-648.
  3. Grushkovskaya V., Zuyev A. Attractors of nonlinear dynamical systems with a weakly monotone measure, Journal of Mathematical Analysis and Applications. - 2015. - Vol. 422. - P. 559-570.
  4. Zuyev A.L., Novikova Yu.V. Estimation of the reachable set for the problem of vibrating Kirchhoff plate, Ukrainian Mathematical Journal. - 2015. - Vol. 66, No. 11. - P. 1639-1653.
  5. Grushkovskaya V., Zuyev A. Two-point problem for systems satisfying the controllability condition with the second-order Lie brackets (in Russian), Nonlinear Oscillations. - 2015. - Vol. 18, No. 3. - P. 357-372.

2014

  1. Grushkovskaya V., Zuyev A. Optimal stabilization problem with minimax cost in a critical case, IEEE Transactions on Automatic Control. - 2014. - Vol. 59. - P. 2512-2517.
  2. Zuyev A.L., Novikova Yu.V. Stabilization of a rotating body with elastic plate (in Russian), Proceedings of the Institute of Mathematics, National Academy of Sciences of Ukraine. - 2014. - Vol. 11, No. 4. - P. 112-124.
  3. Grushkovskaya V.V., Zuyev A.L. Approximate solution of a boundary value problem for controllable systems satisfying the rank condition (in Russian), Proceedings of the Institute of Mathematics, National Academy of Sciences of Ukraine. - 2014. - Vol. 11, No. 4. - P. 87-102.
  4. Zuyev A.L., Novikova Yu.V. Stabilization of oscillations of the Kirchhoff plate by means of a state feedback law (in Russian), Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2014, Vol. 28, P. 62-76.
  5. Vasilyeva I.G., Zuyev A.L. Analysis of the limit set for a nonlinear stochastic system with respect to almost all initial conditions (in Russian), Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2014, Vol. 28, P. 20-27.

2013

  1. Grushkovskaya V., Zuyev A. Asymptotic behavior of solutions of a nonlinear system in the critical case of q pairs of purely imaginary eigenvalues, Nonlinear Analysis: TMA.- 2013.- Vol. 80.- P. 156-178.
  2. Zuyev A.L., Kucher J.I. Stabilization of a flexible beam model with distributed and lumped controls (in Russian). Dynamical Systems, 2013, Vol. 3(31), No.1-2, P. 25-35.
  3. Astakhova T.N., Zuyev A.L. Motion planning problem for a class of nonlinear systems with trigonometric control functions (in Russian). Dynamical Systems, 2013, Vol. 3(31), No.1-2, P. 159-167.
  4. Grushkovskaya V.V., Zuyev A.L. Asymptotic properties of the trajectories of a nonlinear system in a case of the fourth order resonance (in Russian), Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2013, No. 43, P. 109-123.

2012

  1. Zuyev A.L., Novikova Yu.V. Optimal control of the Kirchhoff plate model (in Russian), Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2012, No. 42, P. 163-176.
  2. Astakhova T.N., Zuyev A.L. Exponential stabilization of a class of nonlinear systems by means of a hybrid control law (in Russian), Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2012, Vol. 25, P. 3-10.
  3. Vasylieva I.G., Zuyev A.L. Partial stabilization of nonlinear systems with random disturbances (in Russian), Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2012, Vol. 25, P. 33-41.

2011

  1. Zuyev A.L., Novikova Yu.V. Small oscillations of a Kirchhoff plate with two-dimensional control (in Russian), Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2011, No. 41, P. 187-198.
  2. Zuyev A.L., Kucher J.I. Convergence of a sequence of approximate solutions for dynamic equations of a flexible beam (in Russian), Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2011, Vol. 23, P. 86-99.
  3. Grushkovskaya V.V., Zuyev A.L. Stability conditions for nonlinear dynamical systems with a monotonic measure on the phase flow (in Russian), Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2011, Vol. 22, P. 62-70.
  4. Astakhova T.N., Zuyev A.L. Stabilization of Nonlinear Systems in a Class of Control Functions with Discrete Switching (in Russian), Scientific Notes of Taurida National V.I. Vernadsky University, Ser. Phys. and Math. Sci., 2011, Vol. 24 (63), No. 3., P. 1-9.
  5. Grushkovskaya V.V., Zuyev A.L. Asymptotic behavior of solutions of a system with critical variables in the case of two pairs of purely imaginary roots (in Russian). Dynamical Systems, 2011, Vol. 1(29), No.2, P. 207-218.

2010

  1. Zuyev A.L. Modal approach to the controllability problem of distributed parameter systems, Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2010, Vol. 21, P. 107-113.

2009

  1. Zuyev A. Feedback stabilization of a system of rigid bodies with a flexible beam, in: Robot Motion and Control 2009, Lecture Notes in Control and Information Sciences, Vol. 396, Kozlowski K. (Ed.), Springer, 2009, pp. 69-81.
  2. Chumachenko T., Zuyev A. Application of the return method to the steering of nonlinear systems, in: Robot Motion and Control 2009, Lecture Notes in Control and Information Sciences, Vol. 396, Kozlowski K. (Ed.), Springer, 2009, pp 83-91.
  3. Kovalev A.M., Martynyuk A.A., Boichuk O.A., Mazko A.G., Petryshyn R.I., Slyusarchuk V.Yu., Zuyev A.L., and Slyn'ko V.I. Novel Qualitative Methods of Nonlinear Mechanics and their Application to the Analysis of Multifrequency Oscillations, Stability, and Control Problems, Nonlinear Dynamics and Systems Theory, 2009, Vol. 9, No. 2, P. 117-145.

2008

  1. Zuyev A.L. Localization of the limit set of trajectories of the Euler-Bernoulli equation with control, Ukrainian Mathematical Journal, 2008, Vol. 60, No. 2, P. 199-210 (MathSciNet MR2424635, Zentralblatt MATH pre05521370).
  2. Zuyev A.L., Chumachenko T.N. Investigation of local controllability of nonlinear systems by the return method, Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2008, No. 38, P. 136-144 (in Russian).

2007

  1. Zuyev A., Sawodny O. Stabilization and Observability of a Rotating Timoshenko Beam Model, Mathematical Problems in Engineering, 2007, Article ID 57238, P. 1-19 (MathSciNet MR2417213, Zentralblatt MATH 1149.74042).
  2. Zuyev A.L. On the relative compactness of the trajectories of differential equations in a Banach space, Reports of the National Academy of Sciences of Ukraine (Dopov. Nats. Akad. Nauk Ukr.), 2007, No. 2, P. 7-12 (in Russian, Zentralblatt MATH 05158620 ).
  3. Zuyev A.L. Optimal control for the problem on oscillations of a flexible system, Dynamical Systems (Din. Sist.), 2007, Vol. 22, P. 37-45 (in Russian, Zentralblatt MATH pre05520409).
  4. Zuyev A.L. Approximate controllability of an elastic system with generalized coordinates, Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2007, Vol. 14, P. 89-96 (in Russian, Zentralblatt MATH 1137.93359).

2006

  1. Zuyev A.L. Partial asymptotic stability of abstract dynamical processes, Ukrainian Mathematical Journal, 2006, Vol. 58, No. 5, P. 709-717 (MathSciNet MR2277286, Zentralblatt MATH 1126.34040).
  2. Zuyev A.L. Control of a system with elastic components in the non-resonance case, Ukrainian Mathematical Bulletin, 2006, Vol. 3, No. 1, P. 131-144 (MathSciNet MR2331171).
  3. Zuyev A.L. Control of elastic oscillations by using a canonical form, Dynamical Systems (Din. Sist.), 2006, Vol. 20, P. 27-34 (in Russian, Zentralblatt MATH 1113.93025).
  4. Zuyev A.L. Asymptotic properties of eigenvalues for the problem on oscillations of a flexible beam, Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2006, No. 36, P. 21-29 (in Russian, MathSciNet MR2399988).
  5. Zuyev A.L. On the linearization of a control system with modal coordinates, Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 2006, Vol. 13, P. 97-102 (in Russian, MathSciNet MR2467524, Zentralblatt MATH 1137.93314).
  6. Zuyev A.L. Stabilization of a manipulator model with an observer in the feedback circuit, Bulletin of Donetsk University, Ser. A: Natural Sciences, 2006, No. 1, P. 33-39 (in Russian, ISSN 1817-2237).

2005

  1. Zuyev A.L. Partial asymptotic stabilization of nonlinear distributed parameter systems, Automatica, 2005, Vol. 41, No. 1, P. 1-10 (MathSciNet MR2157227, Zentralblatt MATH 1067.93037).
  2. Jakubczyk B., Zuyev A.L. Stabilizability conditions in terms of critical Hamiltonians and symbols, Systems & Control Letters, 2005, Vol. 54, P. 597-606 (MathSciNet MR2136878, Zentralblatt MATH 1129.93504).
  3. Zuyev A.L. Control of a flexible manipulator within the framework of the Timoshenko beam model , International Applied Mechanics, 2005, Vol. 41, No. 12, P. 1418 - 1425 (MathSciNet MR2249092, Zentralblatt MATH 1116.74044).
  4. Zuyev A.L.Synthesis of a dynamical observer for a flexible manipulator model, Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2005, No. 35, P. 217-223 (in Russian, MathSciNet MR2338056).
  5. Zuyev A.L. Modeling of a spatial flexible manipulator with the telescopic motion of links, Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), Vol. 10, P. 51-58 (in Russian, MathSciNet MR2353720, Zentralblatt MATH 1137.93358).

1997-2004

  1. Zuyev A.L. Stabilization of a flexible manipulator model with passive joints, Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2004, No. 34, P. 64-72 (in Russian, MathSciNet MR2332994).
  2. Peiffer K., Savchenko A.Ya., Zuyev A.L. On the asymptotic behavior of solutions in the critical case of two pairs of purely imaginary roots, Problems of Nonlinear Analysis in Engineering Systems, 2003, Vol. 9, No. 2 (18), P. 1-10.
  3. Kovalev A.M., Zuyev A.L., Shcherbak V.F. The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements, Journal of Automation and Information Sciences, 2002, Vol. 34, No. 11, P. 5-16 (MathSciNet MR2010699).
  4. Zuyev A.L. On partial stabilization of satellite orientation by means of two control torques, Space Science and Technology, 2001, Vol. 7, No. 1 (appendix), P. 76-81.
  5. Zuyev A.L. Stabilization of Non-Autonomous Systems with Respect to a Part of Variables by means of control Lyapunov functions, Journal of Automation and Information Sciences, 2000, Vol. 32, No. 10, P. 18-25 (MathSciNet MR1807989).
  6. Zuyev A.L. Application of Lyapunov function having a fixed sign derivative in the problems of partial stabilization, Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 2000, No. 30, P. 229-234 (in Russian, Zentralblatt MATH 1047.70600 , MathSciNet MR1907442).
  7. Zuyev A.L., Kovalev A.M. Nonasymptotic stabilization by means of a discontinuous feedback law, Bulletin of Kharkov State Technological University, 1999, Vol. 70, P. 76-81 (in Russian, ISSN 0453-7998).
  8. Zuyev A.L. Construction of stabilizing feedback law by means of control Lyapunov function with respect to a part of the variables, Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 1999, Vol. 4, P. 70-76 (in Russian, Zentralblatt MATH 0966.93092, MathSciNet MR1841156).
  9. Zuyev L., Savchenko Ya., Zuyev A. The use of multiobjective optimization methods for the modeling of taxation modifications, Reform of interbudget relations and problems of development of Ukrainian tax structure, 1999, pp. 221-223 (in Russian, ISBN-966-7257-19-3).
  10. Zuyev A.L. On the asymptotic estimates of solutions in stability case on the third order forms, Proceedings of the Institute of Applied Mathematics and Mechanics (Tr. Inst. Prikl. Mat. Mekh.), 1998, Vol. 2, P. 63-71 (in Russian, Zentralblatt MATH 0982.34043, MathSciNet MR1791125).
  11. Zuyev A.L., Savchenko A.Ya. On stability of permanent rotations of a wind turbine model, Mechanics of Rigid Bodies (Mekh. Tverd. Tela), 1997, Vol. 29, P. 30-38 (in Russian, Zentralblatt MATH 1047.70576).

 

Conference papers

  1. Zuyev A., Grushkovskaya V., Benner P. Time-varying stabilization of a class of driftless systems satisfying second-order controllability conditions, Proc. 2016 European Control Conference, Aalborg (Denmark), 2016, pp. 575-580.
  2. Grushkovskaya V., Zuyev A. Optimal stabilization of nonlinear systems by an output feedback law in a critical case, Proc. 52nd IEEE Conf. on Decision and Control, Florence (Italy), 2013, pp. 4607-4612.
  3. Zuyev A. Approximate Controllability of a Rotating Kirchhoff Plate Model , Proc. 49th IEEE Conference on Decision and Control, Atlanta, GA (USA), 2010, pp. 6944-6948.
  4. Zuyev A. Approximate Controllability and Spillover Analysis of a Class of Distributed Parameter Systems, Proc. Joint 48th IEEE Conference on Decision and Control & 28th Chinese Control Conference, Shanghai (P.R. China), 16-18 December 2009, pp. 3270-3275.
  5. Zuyev A., Sawodny O. Observer design for a flexible manipulator model with a payload, Proc. 45th IEEE Conference on Decision and Control, San Diego (USA), 13-15 December 2006, pp. 4490-4495.
  6. Zuyev A.L., Sawodny O. Control design for Galerkin approximations of a flexible structure, Proc. of the IFAC Workshop on Generalized Solutions in Control Problems GSCP-2004, Moscow: Fizmatlit, 2004, pp. 311-318.
  7. Savchenko A.Ya., Zuyev A.L. Stability analysis of a wind engine model with elasticity , Proc. of the 4th International Workshop on Robot Motion and Control (RoMoCo'04), 2004, pp. 213-217.
  8. Zuyev A.L. Partial asymptotic stability and stabilization of nonlinear abstract differential equations, Proc. of the 42nd IEEE Conference on Decision and Control (CDC'03), Maui, Hawaii USA, December 2003, pp.  1321-1326.
  9. Zuyev A.L. Stabilization of a Multi-Link Flexible Manipulator by Torque Control, Proc. 48. Internationales Wissenschaftliches Kolloquium, Ilmenau (Germany), September 22-25, 2003.
  10. Zuyev A.L. Control and Stabilization of a Rotating Planar Body With Flexible Attachments, Proc. 2003 International Conference "Physics and Control". (Eds. A.L. Fradkov and A.N. Churilov). St.Petersburg, Russia, 2003, Vol. 4, pp. 1357-1362.
  11. Zuyev A.L. Partial stabilization of a rigid body with several elastic beams, Proc. 15th IFAC World Congress, Barcelona (Spain), July 2002.
  12. Zuyev A.L. Controllability analysis of a rotating body with flexible beams, Proceedings of the 3rd International Workshop on Robot Motion and Control (RoMoCo'02), Bukowy Dworek (Poland), 2002, pp. 357-362.
  13. Zuyev A.L. Motion planning and partial stabilization of infinite-dimensional systems, Proc. of the Second International Workshop on Robot Motion and Control (RoMoCo'01). - Bukowy Dworek (Poland). - 2001. pp. 129-134.
  14. Zuyev A.L. On partial stabilization of nonlinear autonomous systems: sufficient conditions and examples, Proc. of the European Control Conference ECC'01. - Porto (Portugal). - 2001. - pp. 1918-1922.
  15. Zuyev A.L. Application of Control Lyapunov Functions Technique for Partial Stabilization, Proc. of the 2001 IEEE International Conference on Control Applications (CCA'01), Mexico, 2001, pp. 509-513.
  16. Kovalev A.M., Zuyev A.L. On nonasymptotic stabilizability of controllable systems, Proc. of the 14th Int. Symp. on Mathematical Theory of Networks and Systems (MTNS-2000), Perpignan (France), 2000, CD-ROM file B80.pdf.
  17. Zuyev A.L. Control Lyapunov functions technique for partial stabilization, Proc. of the UKACC International Conference "CONTROL 2000", Cambridge (UK), 2000, CD-ROM file 181.pdf.
  18. Zuiev A.L. On Brockett's condition for smooth stabilization with respect to a part of the variables, Proc. of the European Control Conference ECC'99, Karlsruhe (Germany), 1999, CD-ROM file f0608.pdf.
  19. Zuyev A.L. On optimal asymptotic stability with respect to the critical variables, Proc. Int. Conf. "Mathematics in Industry" ICIM-98, Taganrog (Russia), July 1998, pp. 147-149 (in Russian).

Thesis: Candidate of Sciences (PhD)
Thesis: Doctor of Sciences (Dr. habil.)

Complete list of publications (in Ukrainian)

Hosted by uCoz